MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 SPHERICAL RESERVOIR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404156
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient's inflatable penile prosthesis (ipp) reservoir previously locate in the space of retzius was now pushing the bladder.A surgical procedure was performed, and the device was explanted and replaced.There were no patient complications.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404233-12, serial number: n/a, batch/lot number: 1100763764, model/catalog description: cx preconnect ms 21cm ps 12cm tl iz, unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device allegation is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 SPHERICAL RESERVOIR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25415211
Report Number2124215-2026-30277
Device Sequence Number15841910
Product Code JCW
UDI-Device Identifier00878953003214
UDI-Public(01)00878953003214(17)270403(10)1100704603
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404156
Device Catalogue Number72404156
Device Lot Number1100704603
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/05/2026
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale